number of downloads : ?
File
language
eng
Author
MAEDA, SADAHIRO
Description
In this expository paper we survey two characterizations of homogeneous Hopf hypersurfaces M2n−1 in nonflat complex space forms Mn(c). These characterizations are established by observing some geodesics on M and by investigating the holomorphic distribution T0M on M, respectively.
Journal Title
Memoirs of the Graduate School of Science and Engineering, Shimane University. Series B, Mathematics
Volume
54
Start Page
15
End Page
42
ISSN
1342-7121
Published Date
2021-01-30
Publisher
総合理工学部
Publisher Aalternative
The Interdisciplinary Graduate School of Science and Engineering
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Faculty of Science and Engineering